# SDR ABXA9500949

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 591498525
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND SERVICE BULLETIN FITTINGS MISSING FROM NOSE LANDING GEAR DOORS.  REPAIRED FITTINGS IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-4 AND INSTALLED DOUBLERS IAW EA NR FS-53-03529-MA.
